# SDR ASOA2013012102867

- Difficulty date: December 27, 2012
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICAITON NOTED AT LBL 27.50, WL 130 APPROX .3" IN LENGTH 90 PERCENT FSH FAILED NDT INSPECTION.  REMOVED CARGO DOOR AFT TRACK FORM REAR PRESSURE BULKHEAD (FS 621) IAW SRM 51-42-06 & 51-42-21.  REINSTALLED CARGO DOOR AFT TRACK COMMON TO REAR PRESSURE BULKHEAD (FS 621) IAW SRM 51-42-06 & 51-42-21.  COMPLIED WITH EC/TC REO 601R-53-61-1541.
